Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 19, Pages 1061-1139
http://dx.doi.org/10.1155/S1085337503305032

L2(Σ)-regularity of the boundary to boundary operator BL for hyperbolic and Petrowski PDEs

Department of Mathematics, Kerch of Hall, University of Virginia, Charlottesville 22904, VA, USA

Received 20 February 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. Lasiecka and R. Triggiani, “ -regularity of the boundary to boundary operator for hyperbolic and Petrowski PDEs ,” Abstract and Applied Analysis, vol. 2003, no. 19, pp. 1061-1139, 2003. https://doi.org/10.1155/S1085337503305032.